# SDR USAASB98086

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND 50 PERCENT OF THE EMERGENCY LOW LEVEL LIGHTING INOP.  MAINTENANCE FOUND A LOW LEVEL LIGHTING CANNON PLUG BAD.  WHEN CANNON PLUG WAS HANDLED AND SHAKEN, LIGHTS FLICKERED.  WIRES WERE PULLED AND APPEARED TO BE OVERCRIMPED WHEN INSTALLED.  REPLACED CANNON PLUG.  OPERATIONAL CHECK GOOD.  (M)
